# SDR TSAA9732004

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Mech
- Part number: 654632919
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK VISIT, EXTENSION AND RETRACTION TEST WAS PERFORMED ON NOSE AND MAIN LANDING GEAR SYSTEM.  NOSE GEAR DID NOT EXTEND WHEN MANUALLY ACTIVATED.  MANUAL EXTENSION RELEASE MECHANISM WAS LUBED AND THE NOSE LANDING GEAR DOOR MECHANISM BELLCRANK BUSHING WAS REPLACED.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
